Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Subburam, S. and Togbé, Alain 2016. A note on the Erdős–Straus conjecture. Periodica Mathematica Hungarica, Vol. 72, Issue. 1, p. 43.


    2015. Groupoid Cardinality and Egyptian Fractions. The College Mathematics Journal, Vol. 46, Issue. 2, p. 122.


    ELSHOLTZ, CHRISTIAN and TAO, TERENCE 2013. COUNTING THE NUMBER OF SOLUTIONS TO THE ERDŐS–STRAUS EQUATION ON UNIT FRACTIONS. Journal of the Australian Mathematical Society, Vol. 94, Issue. 01, p. 50.


    Jia, ChaoHua 2012. The estimate for mean values on prime numbers relative to $\frac{4} {p} = \frac{1} {{n_1 }} + \frac{1} {{n_2 }} + \frac{1} {{n_3 }} $. Science China Mathematics, Vol. 55, Issue. 3, p. 465.


    Huang, Jingjing and Vaughan, Robert C. 2011. Mean value theorems for binary Egyptian fractions. Journal of Number Theory, Vol. 131, Issue. 9, p. 1641.


    Croot, Ernest S Dobbs, David E Friedlander, John B Hetzel, Andrew J and Pappalardi, Francesco 2000. Binary Egyptian Fractions. Journal of Number Theory, Vol. 84, Issue. 1, p. 63.


    Delang, Li 1982. Letter to the editor. Journal of Number Theory, Vol. 15, Issue. 2, p. 282.


    Vaughan, R.C. 1973. Some applications of Montgomery's sieve. Journal of Number Theory, Vol. 5, Issue. 1, p. 64.


    ×

On a problem of Erdös, Straus and Schinzel

  • R. C. Vaughan (a1)
  • DOI: http://dx.doi.org/10.1112/S0025579300002886
  • Published online: 01 February 2010
Abstract

Erdös and Straus have conjectured that for every integer n > 1,

is soluble in positive integers x, y, z. Schinzel has conjectured that for every a > 0 if n > no(a),

is soluble in positive integers x, y, z.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematika
  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax